| Model Number |
EEA25 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Form Staple (2579)
| Health Effect - Clinical Code |
Failure to Anastomose (1028)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic total gastrectomy procedure, when it was applied to the intestine, after the device completed its full firing cycle, some staples were observed to be malformed.The instrument handle was reported to have been fully squeezed, the donuts were reported to be complete, and the anvil could not be tilted after firing.The staple line was repaired by oversewing, the device was replaced to complete the case.